Pink spotting and cramps 2 days after switching from lutera to levora (ethinyl estradiol and levonorgestrel). Should I be worried?

No worries. Levora (ethinyl estradiol and levonorgestrel) has the same two hormones as Lutera but is about 50% stronger. About 30% of women will have some irregular bleeding when they switch birth control pills. Keep taking the pills as prescribed, the bleeding should improve. If it doesnt after several weeks, let your doctor know.

Related Questions

Off depo. On levora (ethinyl estradiol and levonorgestrel) for two months planning to stop after third month. Will that be good or when and how do I know when to stop levora (ethinyl estradiol and levonorgestrel)? Ttc soon

Conception timing. If you are trying to conceive, you should be off the depo and ocps for 3 months prior. However because of the depo it may take some time for your body to ovulate again. So if your cycles do not come back after stopping these, you may need ovulation induction meds to help you become pregnant and/or regulate your cycles. Read more...

Off Depo-Provera for like 11 or 12 months and my period was irregular. Just start levora (ethinyl estradiol and levonorgestrel) bcp for two months will one more month do for me? Or continue the bc

Not sure . You ask if one more month is enough but don't clarify what problem you are trying to fix. If you are using the pill for contraception then you need to stay on it until you desire pregnancy. If you are using it for cycle control then the only way to know is to see what your cycle is like off the pill. Read more...